On a Class of Optimal Type Covariate Adjusted Response Adaptive Allocations for Normal Treatment Responses

Authors

  • Rahul Bhattacharya
  • Uttam Bandyopadhyay

DOI:

https://doi.org/10.17713/ajs.v44i4.69

Abstract

In the context of clinical trials for comparing two treatments, a  new class of covariate adjusted  response adaptive procedures is developed to achieve a balance between clinical optimality and inferential precision. Assuming normally distributed responses, several exact and asymptotic properties are studied and compared with a reasonable alternative under the presence of treatment covariate interaction.

Published

2015-12-06

How to Cite

Bhattacharya, R., & Bandyopadhyay, U. (2015). On a Class of Optimal Type Covariate Adjusted Response Adaptive Allocations for Normal Treatment Responses. Austrian Journal of Statistics, 44(4), 53-65. https://doi.org/10.17713/ajs.v44i4.69

Issue

Section

Articles